MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred.The patient underwent abdominal aortography and iliac artery stenting.Vascular access was obtained via the femoral artery and placed guidewire vessel sheath.The mild dissected target lesion was located in the non-calcified and non-tortuous right iliac artery.The physician advanced the guidewire and pig tail angiography catheter through the sheath to inferior vena cava to perform angiography.After an amplatz 5090 guidewire was placed as support a 7x80x120 epic vascular stent was advanced for treatment.During stent deployment the stent was displaced forwardly.Because the stent could not be constrained, it was then completely deployed but failed to be deployed in accurate location.The device was implanted in the lesion and was overlapped with other 7x100 innova stent to cover the lesion.There were no patient complications reported and the patient was stable post procedure.
 
Additional Manufacturer Narrative
Device evaluation by mfr: returned product consisted of an epic self-expanding stent system.The outer sheath, tip, inner sheath and the remainder of the device were checked for damage.Visual and microscopic examination revealed no damages.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
It was reported that stent migration occurred.The patient underwent abdominal aortography and iliac artery stenting.Vascular access was obtained via the femoral artery and placed guidewire vessel sheath.The mild dissected target lesion was located in the non-calcified and non-tortuous vessel.The physician advanced the guidewire and pig tail angiography catheter through the sheath to inferior vena cava to perform angiography.After an amplatz5090 guidewire was placed as support, a 7 x 80 x 120 epic vascular stent was advanced for treatment.During stent deployment, it was noticed that the stent was displaced forwardly.Because the stent could not be constrained, it was then completely deployed but failed to be deployed in accurate location.The device was implanted in the lesion and was overlapped with other 7x100 innova stent to cover the lesion.There were no patient complications reported.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11515381
Report Number2134265-2021-03461
Device Sequence Number4203771
Product Code NIO
UDI-Device Identifier08714729805526
UDI-Public08714729805526
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2024
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0024492302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2021
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight75